# SDR 2013FA0000395

- Difficulty date: July 8, 2013
- Submitted: July 8, 2013
- Operation: General aviation
- Aircraft: N9456B
- Make and model: Cessna 175
- Aircraft serial: 55256
- Engine: Cont GO300A
- Engine time: 2,645 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 6741917A11
- Condition: Cracked
- Location: Engine
- Part time: 2,645 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A COMPRESSION TEST NR 5 CYLINDER HAD AN AIR LEAK, SPRAYED SOAPY SOLUTION ON CYLINDER AND OBSERVED BUBBLES COMING FROM A CRACK BETWEEN COOLING FINS BETWEEN THE VALVES, UNDER THE UPPER SPARK PLUG AND ANOTHER AREA AFT OF THE SPARK PLUG HOLE.
